# SDR QXEA2024031200057

- Difficulty date: March 7, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 14,259 hours, 9,355 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG SHORT TERM DISPATCH MSG ON POWERUP WITH FAULT SD OBV CMD-CURRENT DISAGREE CODE 73216422E1B. REMOVED #1 ENGINE FADES REF E175 AMM TASK 73-21-01-000-801-A BEGAN INSTALLATION OF #1 ENGINE FADEC REF E175 AMM TASK 73-21-01-400-801-A PARA 1-8J. UPON POWER UP FAULT RETURNED. CHECKED RESISTANCE AT FADEC CONNECTOR P3 AND P4, PINS X AND Y TO OBV. RESISTENCE WAS 40 OHMS ( RANGE IS 30-50 OHMS). REF GE FIM 72-00-00-810-808. NO DEFECTS NOTED.  COMPLETED FADEC INSTALLATION IAW AMM TASK 73-21-01-400-801-A PAR 8K-N. REMOVED & INSTALLED PBV IAW GE LMM TASK 75-00-00-800-807. OPS CHECKS GOOD NO LEAKS NOTED. FAULT DID NOT RETURN.
